ACTIVE INGREDIENTS Aspirin 300mg each tab.
DOSAGE Adults: 1-3 tablets dissolved in water every 4-6 hours. Children over 12 years 1-2 tablets.
WARNINGS Do not give to children under 12 unless on medical advice. Patients receiving regular medical treatment, who are asthmatic, allergic to aspirin or have a stomach ulcer, must seek a doctor’s advice before taking this product. Keep out of reach of children. May enhance the effects of anticoagulants and inhibit the effects of uricosurics. Disprin is best avoided at term in pregnancy. There is a possible association between aspirin and Reye’s Syndrome when administered to children with a fever. For this reason it should not normally be given to children under 12 years of age except on medical advice. Side-Effects: May precipitate bronchospasm and induce attacks of asthma or hypersensitivity in susceptible subjects. May also induce gastrointestinal haemorrhage, occasionally major.